Inequality of ratios

Yalonetzky, G (2020) Inequality of ratios. METRON, 78 (2). pp. 193-217. ISSN 0026-1424



Copyright, Publisher and Additional Information: © The Author(s) 2020. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit
Keywords: Inequality; Lorenz curves; Harmonic mean; Logarithmic transformations
  • Accepted: 19 June 2020
  • Published (online): 2 July 2020
  • Published: August 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > Economics Division (LUBS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Jun 2020 12:38
Last Modified: 03 Aug 2020 14:36
Status: Published
Publisher: Springer Nature
Identification Number: